# SDR HEEA060118

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Control Unit
- Part number: 93A15130
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR CONTROL HAS TRANSISTOR LOOSE INSIDE UNIT.
